# SDR YENA2023061200625

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 623
- Aircraft time: 24,919 hours, 17,207 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 900023405PR
- Part serial: VMAR050058
- Condition: Failed
- Location: Nr 2
- Part time: 1,824 hours, 1,402 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2884, MCO-JFK. (AIRCRAFT DECLARED AN EMERGENCY ) 'AT CRUISE ALTITUDE PRKG BRK NOT RELEASED EICAS MSG. QRH COMPLIED WITH, THE UNSUCCESSFUL RESET. THE MESSAGE WENT AWAY ON LANDING; DURING T/S FOUND EMERGENCY/PARKING BRAKE PRESSURE SWITCH # 1 BAD FROM STOCK. REMOVED AND REPLACED PRESSURE SWITCH IAW AMM 32-44-09. IN ADDITION, FOUND CANNON PLUG P0471 FLOODED WITH HYD FLUID REF LOGPAGE 3764432, ITEM 1 FOR REMOVAL AND REPLACEMENT. OPS CHECKS AND LEAK CHECKS ARE GOOD. REF LOGPAGE 3764427 ITEM 1 (REMOVED AND REPLACED #2 PARKING BRAKE PRESSURE SWITCH PER AMM 32-44-09 REF FIM 32-41-00-810-864A OPS CHECK FAIL) & 2 (REMOVED AND REPLACED #2 PARKING BRAKE PRESSURE SWITCH PER AMM 32-44-09 REF FIM 32-41-00-810-864A OPS CHECK FAIL), 3764428 ITEM 1 & 2, 3764429 ITEM 1 (REMOVED AND REPLACED  #2 BRAKE IAW AMM 32-49-11 OPS CHECK GOOD) & 2 TO L/P 3764432 ITEM 1 FOR T/S.'
